# SDR IPXA2019010337491

- Difficulty date: January 3, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 28,612 hours, 19,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SDR EMERGENCY EXIT LIGHT HAS THREE INOP BULBS. RELAMPED THREE BULBS IN THE EMERGENCY LIGHT PER AMM 33-51-01-2.
